Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 103, NWS Norman, OK

May 19, 2025Carter County, Jefferson County, Love County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2025, 3:28 PM CDT for Carter County, Jefferson County, Love County, Oklahoma. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2025, 3:28 PM CDT (20:28 UTC)
Expired
May 19, 2025, 3:57 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Carter County, OK, Jefferson County, OK, Love County, OK

The radar

The Altus AFB radar (KFDR), 146 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:56 PM CDTHAIL 1.753 S Wilson, OKAlong Highway 76 and to the north towards town.
May 19, 4:06 PM CDTHAIL 1Lone Grove, OKReported at Lone Grove City Hall.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2312 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

855 
WFUS54 KOUN 192028
TOROUN
OKC019-067-085-192115-
/O.NEW.KOUN.TO.W.0103.250519T2028Z-250519T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
328 PM CDT Mon May 19 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Jefferson County in southern Oklahoma...
  Northwestern Love County in southern Oklahoma...
  Southwestern Carter County in southern Oklahoma...

* Until 415 PM CDT.

* At 328 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles south of Grady, moving east at 35 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Marietta, Lone Grove, Leon, Grady, Rubottom, Burneyville, Courtney,
  and Petersburg.

This includes Interstate 35 near mile marker 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3390 9745 3392 9749 3390 9755 3390 9759
      3392 9760 3395 9759 3399 9765 3399 9768
      3394 9773 3401 9775 3420 9724 3392 9713
      3391 9720 3392 9721 3390 9724 3388 9745
TIME...MOT...LOC 2028Z 255DEG 31KT 3395 9763 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Schueth
2 follow-up statements
972 
WWUS54 KOUN 192049
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
349 PM CDT Mon May 19 2025

OKC067-192059-
/O.CAN.KOUN.TO.W.0103.000000T0000Z-250519T2115Z/
Jefferson OK-
349 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3394 9747 3409 9753 3420 9724 3400 9716
TIME...MOT...LOC 2049Z 234DEG 38KT 3409 9741 

$$

OKC019-085-192115-
/O.CON.KOUN.TO.W.0103.000000T0000Z-250519T2115Z/
Love OK-Carter OK-
349 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN LOVE AND SOUTH CENTRAL CARTER COUNTIES...

At 349 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Wilson, moving northeast at 45 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lone Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3394 9747 3409 9753 3420 9724 3400 9716
TIME...MOT...LOC 2049Z 234DEG 38KT 3409 9741 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Schueth
925 
WWUS54 KOUN 192057
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
357 PM CDT Mon May 19 2025

OKC019-085-192106-
/O.CAN.KOUN.TO.W.0103.000000T0000Z-250519T2115Z/
Love OK-Carter OK-
357 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR NORTHWESTERN LOVE AND SOUTH CENTRAL CARTER
COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However,
small hail is still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
northwestern Love and south central Carter Counties.

LAT...LON 3394 9747 3409 9753 3420 9724 3400 9716
TIME...MOT...LOC 2055Z 255DEG 31KT 3411 9733 

$$

Schueth

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:18 PM CDT, 1 hour 10 minutes earlier. Its key messages:

  • Updated at 1251 PM CDT Mon May 19 2025
  • Severe weather Today/Tonight. Very large hail, damaging winds, and strong tornadoes.
  • Shower/storm chances return end of the week into the weekend.
Area forecast discussion, May 19, 2:18 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Norman OK
218 PM CDT Mon May 19 2025

...New NEAR TERM, SHORT TERM...

.KEY MESSAGES...
Updated at 1251 PM CDT Mon May 19 2025

 - Severe weather Today/Tonight. Very large hail, damaging winds,
   and strong tornadoes.

 - Shower/storm chances return end of the week into the weekend.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 1251 PM CDT Mon May 19 2025

A severe weather outbreak is possible across parts of our forecast
area this afternoon at least through the evening, impacting
generally the eastern half of our CWA.  The upper trough currently
over the Colorado/New Mexico Rockies will start digging across the
Southern Plains eventually pushing a cold front through late tonight
although the impactful severe weather will initiate early this
afternoon near and east of an advancing dryline.  Very moist in the
low levels with moderate surface-based instability already in place
east of the dryline per this mornings 12Z balloon observation
sounding with a mid-level cap. As this mornings stratus continues to
burn off, diurnal heating along with steepening mid-level lapse
rates will increase the instability strong to extreme (SBCAPE 4000-
5000 Jkg) while breaking the mid-level cap early in the afternoon as
per latest forecast soundings.  Deep-layer shear remains strong and
will perhaps strengthen as the upper wave approaches.

An initial round of severe storms will be possible along and east of
the dryline early in the afternoon across all but our far western
counties bordering the TX/OK Panhandles where the cap should be
eroded.  Elevated convection from shortwaves ejected from the main
wave may also start becoming surface-based by afternoon as well.
However, the timing for the highest severe risk and round #2 near
and east of the dryline will be toward late afternoon with the peak
heating and strongest instability and shear.  Expecting the dryline
to have punched further east across west-central Oklahoma and
adjacent western north Texas by late afternoon, so all areas near to
the east of this advancing dryline will be in the highest risk area
into the evening hours as the main upper wave comes through.
Conditions will be favorable for supercells producing very large
hail, damaging wind gusts, and a potential for strong numerous
tornados.  Storm motion for unbroken cells will be steered to the
northeast. The severe risk will lower behind the dryline.

The severe risk is expected to end in our forecast area by
midnight as upper level support begins to move out. A cold front
will sweep through overnight scouring out the moisture by morning.

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 1251 PM CDT Mon May 19 2025

All storm POPs out of the forecast by sunrise Tuesday with the cold
front pushing across southeast Oklahoma.  Will be sunny, cooler, and
less muggy within a cooler and drier air mass under the exiting
upper trough.  Temperatures Monday will return to more seasonably
average (lower to mid 80s highs) and cooler nights (50s).  Northwest
flow aloft returns Wednesday with a brief return of southerly
surface winds before a weak cold front passage late Wednesday.  Will
see a brief warming trend on Wednesday although meager moisture
return as we should stay dry.  There could be some MCS activity
coming down the Central Plains Wednesday night with the return of
northwest flow although for now would be east of our forecast area
perhaps affecting northeast Oklahoma.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 201 AM CDT Mon May 19 2025

Low rain chances will return Thursday and continue into the weekend.
Subtle disturbances moving through the mid/upper level flow could
lead to some showers/storms late this week. A shortwave moving
across the northern/central Plains could bring a chance for rain
this weekend. However, there area differences in the models as to
timing/strength/path of this shortwave so definitely uncertainty
with the forecast late this week/weekend.

Another front is expected to move across the area Wednesday
night/Thursday which will lead to slightly cooler temperatures
(compared to Wednesday) on Thursday with highs in the 70s to low/mid
80s. After Thursday, highs in the 80s and 90s are expected into the
weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1213 PM CDT Mon May 19 2025

MVFR ceilings are gradually lifting / shifting eastward. Multiple
rounds of severe thunderstorms are expected over the next 12
hours. Have included PROB30 groups where impacts is most possible.
A cold front will bring northwesterly winds across the region
early Tuesday morning.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  58  79  56  85 /  50   0   0   0
Hobart OK         57  81  55  90 /  10   0   0   0
Wichita Falls TX  60  82  58  90 /  20   0   0   0
Gage OK           51  81  51  85 /  10   0   0   0
Ponca City OK     56  78  52  81 /  50   0   0   0
Durant OK         64  79  58  85 /  60   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...68
SHORT TERM...68
LONG TERM....25
AVIATION...14

In the hours before

Local storm report, May 19, 2:44 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
244 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     Hail             5 NE Bluegrove          33.74N 98.20W
05/19/2025  E3.00 Inch       Clay               TX   Public

            Report from mPING: Tea Cup (3.00 in.).

&&

JH
Local storm report, May 19, 2:47 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
247 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     Hail             4 S Horntown            35.03N 96.25W
05/19/2025  E1.25 Inch       Hughes             OK   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

JH
Local storm report, May 19, 3:13 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
313 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     Hail             1 SSW Ada               34.77N 96.66W
05/19/2025  M1.50 Inch       Pontotoc           OK   Trained Spotter

            Spotternetwork Report.

&&

AZ
Local storm report, May 19, 3:14 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
314 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     Tstm Wnd Gst     1 SSW Ada               34.77N 96.66W
05/19/2025  M63 MPH          Pontotoc           OK   Trained Spotter

            Spotternetwork Report.

&&

AZ
Local storm report, May 19, 3:20 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
320 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Hail             1 E Seminole            35.23N 96.65W
05/19/2025  E1.75 Inch       Seminole           OK   Emergency Mngr

&&

JH
Local storm report, May 19, 3:22 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
322 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     Hail             Bluegrove               33.67N 98.23W
05/19/2025  E1.75 Inch       Clay               TX   Emergency Mngr

&&

AW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:01 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward44 min
May 18, 7:06 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHarper, Woods, Woodward39 min
May 18, 7:31 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward47 min
May 18, 8:08 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward52 min
May 18, 8:20 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall55 min
May 18, 9:17 PM CDTWind AdvisoryOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more3 hr
May 18, 10:50 PM CDTSpecial Weather StatementOUNJefferson25 min
May 19, 10:29 AM CDTSpecial Weather StatementOUNMarshall31 min
May 19, 10:37 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall23 min
May 19, 10:54 AM CDTSpecial Weather StatementOUNMarshall36 min
May 19, 11:04 AM CDTSpecial Weather StatementOUNJohnston, Marshall26 min
May 19, 11:15 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Pontotoc30 min
May 19, 11:38 AM CDTSpecial Weather StatementOUNMcClain37 min
May 19, 11:42 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Pontotoc33 min
May 19, 11:54 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 1 more51 min
May 19, 12:12 PM CDTSevere Thunderstorm WarningOUNHughes18 min
May 19, 12:30 PM CDTSpecial Weather StatementOUNGarvin30 min
May 19, 12:37 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, McClain, Pontotoc, Pottawatomie and 1 more38 min
May 19, 12:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie, Seminole22 min
May 19, 1:10 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole10 min
May 19, 1:31 PM CDTSpecial Weather StatementOUNLincoln29 min
May 19, 1:56 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Murray, Pontotoc49 min
May 19, 2:05 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole25 min
May 19, 2:18 PM CDTSevere Thunderstorm WarningOUNJefferson, Love, Stephens42 min
May 19, 2:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCoal, Garvin, Hughes, Johnston, Murray, Pontotoc and 2 more39 min
May 19, 2:35 PM CDTTornado WarningOUNCoal, Hughes, Pontotoc40 min
May 19, 2:45 PM CDTTornado WarningOUNCoal, Hughes, Pontotoc, Seminole45 min
May 19, 2:53 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love, Stephens52 min
May 19, 2:57 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Pontotoc, Pottawatomie, Seminole33 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc, Pottawatomie, Seminole45 min
May 19, 3:01 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 19, 3:11 PM CDTTornado WarningOUNHughes49 min
May 19, 3:19 PM CDTSevere Thunderstorm WarningOUNStephens41 min
May 19, 3:20 PM CDTTornado WarningOUNHughes25 min
May 19, 3:22 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 3:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Seminole19 min
May 19, 3:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray43 min
May 19, 3:38 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Murray52 min
May 19, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJefferson50 min
May 19, 3:42 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole17 min
May 19, 3:43 PM CDTFlash Flood WarningOUNPontotoc, Seminole3 hr
May 19, 3:44 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens31 min
May 19, 3:57 PM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 19, 4:01 PM CDTSevere Thunderstorm WarningOUNGrady, McClain44 min
May 19, 4:05 PM CDTSevere Thunderstorm WarningOUNHughes25 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Marshall, Murray and 1 more50 min
May 19, 4:18 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole27 min
May 19, 4:23 PM CDTAreal Flood AdvisoryOUNCarter, Love, Marshall3 hr
May 19, 4:27 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more48 min
May 19, 4:27 PM CDTSevere Thunderstorm WarningOUNHughes33 min
May 19, 4:33 PM CDTSpecial Weather StatementOUNOklahoma27 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Hughes, Johnston and 5 more39 min
May 19, 4:38 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma52 min
May 19, 4:38 PM CDTTornado WarningOUNCarter, Love52 min
May 19, 4:40 PM CDTTornado WarningOUNAtoka, Coal, Johnston50 min
May 19, 4:41 PM CDTFlash Flood WarningOUNCarter, Jefferson, Love, Marshall, Murray3 hr
May 19, 4:44 PM CDTTornado WarningOUNAtoka, Coal, Johnston, Pontotoc46 min
May 19, 4:50 PM CDTAreal Flood AdvisoryOUNCoal, Johnston, Marshall, Murray, Pontotoc3 hr
May 19, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJefferson50 min
May 19, 5:05 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Marshall, Murray and 1 more3 hr
May 19, 5:05 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma40 min
May 19, 5:09 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma66 min
May 19, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more49 min
May 19, 5:18 PM CDTTornado WarningOUNAtoka, Coal, Hughes27 min
May 19, 5:31 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne44 min
May 19, 5:37 PM CDTFlash Flood Warning Considerable damage threatOUNCarter, Coal, Johnston, Marshall, Murray3 hr
May 19, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Coal, Jefferson, Johnston, Love, Marshall and 2 more49 min
May 19, 6:10 PM CDTTornado WarningOUNLove, Marshall34 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningOUNNoble, Payne32 min
May 19, 6:24 PM CDTAreal Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 6:30 PM CDTSpecial Weather StatementOUNKay30 min
May 19, 6:38 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall52 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
May 19, 6:56 PM CDTFlash Flood WarningOUNBryan, Johnston, Love, Marshall3 hr

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.